# SDR DALA2022072105041

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767
- Aircraft serial: 29717
- Aircraft time: 82,545 hours, 14,104 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 1820-DIV-AFTER T.O. LEFT ENGINE BLEED OFF EICAS MESSAGE ILLUMINATED. QRH APPLIED. PROBLEM DID NOT CLEAR. LEFT BLEED PRV STATUS MESSAGE DISPLAYED. CORRECTIVE ACTION: SWAPPED PRV AND HPSOV AND DEFERRED PER MEL 36-11-02. RTN SERVICEABLE PRV BACK TO HPSOV POSITION. REPLACED FAILED PRV. OPS CK GOOD.
